MathSciNet Relay Station
MathSciNet bibliographic data
MR2150775 (2006m:74094) 74K10 (34B24 34L15 74H45 74K05)
Abramovich, Shoshana On frequencies of strings and deformations of beams. Quart. Appl. Math. 63 (2005), no. 2, 291–299.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement